# SDR ASOA20130628067

- Difficulty date: June 28, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 28,417 hours, 21,601 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1330
- Condition: Faulty
- Location: Brake System
- Part time: 28,344 hours, 21,601 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING THE CREW REPORTED THE BRAKES FEEL LIKE THEY ARE RELEASING AND AN INCREASE OF SPEED (NOT SHOWING) NOTICABLE.  MX FOUND NR 1 AND NR 4 BRAKE TEMPS LOW COMPARED TO NR 2 AND NR 3 AND R & R THE OTBD BRAKE CONTROL VALVE WITH OPS AND LEAK CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
